A 23-year-old female asked:
Disclaimer

how long does nausea from birth control pills last? on second month, can the anitibiotics for a uti be making it worse?

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
Antibiotics ; BCP: The only antibiotic with proven interference with bcps is rifampin. This is not making your nausea worse. You need to see a psychiatrist as an emergency to deal with your suicidal ideation. Go now.
Answered on Apr 5, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Very unlikely: The antibiotics are not a probable cause for prolonging your reaction to bcps (if that is what it is). If the nausea was due to the bcps it will proba ... Read More
A 29-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
No worries: The current thinking is that except for rifampin, other commonly-used antibiotics do not alter the effectiveness of birth control pills. This is likel ... Read More
A 24-year-old female asked:
Dr. Mazin Abdullah
14 years experience Fertility Medicine
No yes: Ural is a natural remedy made from cranberry extract, bicarbonate, (sodium bicarbonate) citric acid. No know interaction with brith control pills. S ... Read More
2
2 thanks
A female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Only @ same time: The Plan b has been absorbed and has done its' work. Continued daily use of oral contraception when taken at the same time as the antibiotics will be ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month